MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incident occurring before the implant of the device and implanting the device at an off-label location have been ruled out as potential causes.The reaction was caused by the adhesive used to secure the lead as the patient has sensitive skin.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The provided information does not evidence that the curonix device contributed to the issue and the reaction is unrelated to the curonix device (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported itchiness, irritation, and redness from the tape used to secure the trial lead.The trial lead pull was performed on (b)(6) 2023 and the patient will not be moving forward with a permanent implant.The commercial team member attempted to contact the patient to obtain additional information.However, the attempts were unsuccessful.No additional information provided.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key18049480
Report Number3010676138-2023-00223
Device Sequence Number7427393
Product Code GZF
UDI-Device Identifier00850051034383
UDI-Public(01)00850051034383(17)241001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO221025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale